# SDR USAA2011111800035

- Difficulty date: November 8, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 24,445 hours, 8,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - CRACK ON FLOOR PANEL 131AF AT FR27, Y16.  REPAIRED FLOOR PANEL 131AF IAW A320 SRM 53-02-00 PARA C, FIG 204.
